A generalized representation theorem for Harsanyi’s (‘impartial’) observer
Simon Grant,
Atsushi Kajii,
Ben Polak and
Zvi Safra
Social Choice and Welfare, 2012, vol. 39, issue 4, 833-846
Abstract:
We provide an axiomatization of an additively separable social welfare function in the context of Harsanyi’s impartial observer theorem. To do this, we reformulate Harsanyi’s setting to make the lotteries over the identities the observer may assume independent of the social alternative. Copyright Springer-Verlag 2012
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-011-0563-0 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:39:y:2012:i:4:p:833-846
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
DOI: 10.1007/s00355-011-0563-0
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).